# SDR 2024FA0000800

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: General aviation
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,443 hours, 17,006 cycles
- System (JASC): 7100 · Powerplant System
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: ENGINE #2 SUSPECTED COMPRESSOR STALL DURING ROTATION. CA: OPEN
